MathSciNet Relay Station
MathSciNet bibliographic data
MR1855648 (2002h:54021) 54D20 (03E10 54F05)
Fleissner, William G. Metacompact subspaces of products of ordinals. Proc. Amer. Math. Soc. 130 (2002), no. 1, 293–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement